Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Brudnyi, Alexander"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Brudnyi, Alexander and Sasane, Amol (2023) Projective freeness and hermiteness of complex function algebras. Advances in Mathematics, 434. ISSN 0001-8708

Brudnyi, Alexander and Sasane, Amol (2009) Sufficient conditions for the projective freeness of Banach algebras. Journal of Functional Analysis, 257 (12). pp. 4003-4014. ISSN 0022-1236

This list was generated on Thu May 23 18:50:52 2024 BST.